IJPAM: Volume 100, No. 4 (2015)

PROJECTIVE CURVES SUCH THAT A GENERAL POINT
OF THE AMBIENT PROJECTIVE IS CONTAINED IN
A UNIQUE OSCULATING HYPERPLANE OF THE CURVE

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY


Abstract. We study the non-degenerate integral curves $X\subset \mathbb {P}^n$ such that a general point of $\mathbb {P}^n$ is contained in a unique osculating hyperplane of $X$ (they are a generalization of the strange curves to the case $n>2$).

Received: October 4, 2014

AMS Subject Classification: 14N05, 1499

Key Words and Phrases: osculating variety, projective curve, strange curve

Download paper from here.




DOI: 10.12732/ijpam.v100i4.1 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 100
Issue: 4
Pages: 443 - 447


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).